# SDR 2003F00435

- Difficulty date: March 10, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 6 Slat Act
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK AT NR 6 SLATE ACTUATOR SUPPORT BRACKET.  ACCOMPLISHED AN HFEC INSPECTION ON RIGHT WING NR 6 SLAT ACTUATOR OUTBOARD MOUNT BRACKET.  NO CRACKS NOTED.  (M)
